# SDR AWXA960209

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65C346882
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND UPPER CHORD OF FLOOR BEAM CRACKED IN RADIUS AT SEAT TRACK ATTACH POINT, STA 520, RBL 45.5.  CRACK CONTAINED AND REPAIR COMPLETED ON FLOOR BEAM CHORD PER EO 53-14-12.   ACFT TT:  44,382 HRS.  ACFT TC:  36,778.  (X)
